# SDR 96ZZZM608

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: S5421039420000
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 13,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE NR 4 INSPECTION, FOUND NR 2 ENGINE LEFT AFT LATERAL ENGINE MOUNT ATTACHMENT FITTING CRACKED WITH NO VIBRATION OR DISCREPANCY REPORTED DURING FLIGHT.  MOUNT ATTACHMENT FITTING WAS REMOVED AND REPLACED.
